Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 44, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Apr 25, 2010, 7:45 AM EDT. It took effect at Apr 25, 2010, 2:00 PM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2010, 7:45 AM EDT (11:45 UTC)
- In effect from
- Apr 25, 2010, 2:00 PM EDT
- Expired
- Apr 25, 2010, 7:00 PM EDT
- In force
- 5 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
716 WWUS84 KMOB 251145 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 645 AM CDT SUN APR 25 2010 ...RED FLAG WARNING IN EFFECT FROM 1 PM THROUGH 6 PM THIS AFTERNOON FOR THE INTERIOR PORTIONS OF THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON ACROSS THE INTERIOR PORTIONS OF THE WESTERN FLORIDA PANHANDLE FOR THE POTENTIAL OF LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...DRIER CONDITIONS WILL RETURN TODAY THROUGH MONDAY...WITH LOWEST AFTERNOON RELATIVE HUMIDITY VALUES FALLING INTO THE LOWER 30S ACROSS ALL THE INTERIOR SECTIONS. A RED FLAG WARNING IS NOW IN EFFECT FOR THE INLAND PORTIONS OF THE WESTERN FLORIDA PANHANDLE THIS AFTERNOON...AND FIRE WEATHER WATCH HAS BEEN POSTED FOR MONDAY AFTERNOON. ISOLATED LIGHT SHOWERS WILL DEVELOP ACROSS THE AREA LATE MONDAY NIGHT AND TUESDAY MORNING...WITH THE DRY CONDITIONS RETURNING MID WEEK. LOW LEVEL MOISTURE AND INCREASING RAIN CHANCES WILL RETURN LATE IN THE WEEK AS SURFACE HIGH PRESSURE MOVES EAST OF THE AREA. FLZ001-003-005-260345- /O.NEW.KMOB.FW.W.0044.100425T1800Z-100425T2300Z/ /O.NEW.KMOB.FW.A.0039.100426T1800Z-100426T2300Z/ INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA- 645 AM CDT SUN APR 25 2010 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT MONDAY AFTERNOON. THE INTERIOR PORTIONS OF THE FLORIDA PANHANDLE WILL EXPERIENCE SEVERAL HOURS OF LOW HUMIDITIES. THE LOWEST VALUES ARE EXPECTED TO RANGE BETWEEN 32 AND 34 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FIRE WEATHER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
2 follow-up statements
374 WWUS84 KMOB 251247 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 747 AM CDT SUN APR 25 2010 ...RED FLAG WARNING IN EFFECT FROM 1 PM THROUGH 6 PM THIS AFTERNOON FOR THE INTERIOR PORTIONS OF THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON ACROSS THE ENTIRE WESTERN FLORIDA PANHANDLE FOR THE POTENTIAL OF LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...DRIER CONDITIONS WILL RETURN TODAY THROUGH MONDAY WITH LOWEST AFTERNOON RELATIVE HUMIDITY VALUES FALLING INTO THE LOWER 30S ACROSS ALL THE INTERIOR SECTIONS. VERY HIGH DISPERSION INDICES WILL ALSO OCCUR TODAY AND MONDAY. ISOLATED LIGHT SHOWERS WILL DEVELOP ACROSS THE AREA LATE MONDAY NIGHT AND TUESDAY MORNING...WITH THE DRY CONDITIONS RETURNING MID WEEK. LOW LEVEL MOISTURE AND INCREASING RAIN CHANCES WILL RETURN LATE IN THE WEEK AS SURFACE HIGH PRESSURE MOVES EAST OF THE AREA. FLZ001-003-005-260500- /O.CON.KMOB.FW.W.0044.100425T1800Z-100425T2300Z/ /O.CON.KMOB.FW.A.0039.100426T1800Z-100426T2300Z/ INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA- 747 AM CDT SUN APR 25 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON. THE INTERIOR PORTIONS OF THE FLORIDA PANHANDLE WILL EXPERIENCE SEVERAL HOURS OF LOW HUMIDITIES. THE LOWEST VALUES ARE EXPECTED TO RANGE BETWEEN 32 AND 34 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FIRE WEATHER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ002-004-006-260500- /O.EXA.KMOB.FW.A.0039.100426T1800Z-100426T2300Z/ COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA- 747 AM CDT SUN APR 25 2010 ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT MONDAY AFTERNOON. THE COASTAL PORTIONS OF THE FLORIDA PANHANDLE WILL EXPERIENCE A COMBINATION OF 20 FOOT WINDS AT OR ABOVE 15 MPH WITH RELATIVE HUMIDITIES AROUND 35 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FIRE WEATHER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
541 WWUS84 KMOB 251942 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 242 PM CDT SUN APR 25 2010 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING FOR THE INTERIOR PORTION OF THE NORTHWEST FLORIDA PANHANDLE... ...A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE... .A STRONG LOW PRESSURE SYSTEM MOVES EASTWARD ACROSS THE EASTERN STATES THROUGH MONDAY MAINTAINING DRY AND BREEZY CONDITIONS OVER THE AREA. A RED FLAG WARNING CONTINUES THIS AFTERNOON FOR THE INTERIOR PORTION OF THE NORTHWEST FLORIDA PANHANDLE FOR RELATIVE HUMIDITIES DROPPING TO AROUND CRITICAL LEVELS AND BREEZY SOUTHWEST WINDS AROUND 15 MPH. A FIRE WEATHER WATCH CONTINUES FOR MUCH OF THE NORTHWEST FLORIDA PANHANDLE ON MONDAY AFTERNOON FOR SIMILAR CONDITIONS. RELATIVE HUMIDITIES AGAIN DROP TO NEAR CRITICAL LEVELS TUESDAY AFTERNOON BUT WIND SPEEDS WILL REMAIN BELOW 15 MPH. FLZ001-003-005-261145- /O.CON.KMOB.FW.W.0044.000000T0000Z-100425T2300Z/ /O.CON.KMOB.FW.A.0039.100426T1800Z-100426T2300Z/ INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA- 242 PM CDT SUN APR 25 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON. THE INTERIOR PORTION OF THE NORTHWEST FLORIDA PANHANDLE WILL HAVE RELATIVE HUMIDITIES DROPPING BELOW 35 PERCENT FOR A SEVERAL HOURS WITH SOUTHWEST WINDS OCCASIONALLY AROUND 15 MPH THIS AFTERNOON. SIMILAR CONDITIONS WILL OCCUR MONDAY AFTERNOON WITH WESTERLY WINDS OCCASIONALLY AROUND 15 MPH WITH RELATIVE HUMIDITIES DROPPING TO SLIGHTLY BELOW 35 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FIRE WEATHER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ002-004-006-261145- /O.CON.KMOB.FW.A.0039.100426T1800Z-100426T2300Z/ COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA- 242 PM CDT SUN APR 25 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON. THE COASTAL PORTION OF THE NORTHWEST FLORIDA PANHANDLE...GENERALLY NORTH OF THE IMMEDIATE COAST...WILL HAVE BREEZY WESTERLY WINDS ON MONDAY AFTERNOON COMBINED WITH RELATIVE HUMIDITIES DROPPING SLIGHTLY BELOW 35 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FIRE WEATHER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Apr 25, 6:10 AM EDT, 1 hour 35 minutes earlier.
Area forecast discussion, Apr 25, 6:10 AM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
510 AM CDT SUN APR 25 2010
.SHORT TERM [TODAY AND TONIGHT]...THE COLD FRONT EXTENDING FROM
NORTHWEST ALABAMA TO MERIDIAN TO SOUTHWEST LOUISIANA THIS MORNING
WILL MOVE ACROSS THE AREA TODAY. SKIES WILL REMAIN GENERALLY CLEAR
TODAY AS THE FRONT MOVES ACROSS THE AREA. IN THE WAKE OF THE
FRONT...DRIER AIR WILL BEGIN TO FILTER INTO THE REGION. HIGHS ARE
EXPECTED TO BE SEVERAL DEGREES ABOVE SEASONAL NORMALS TODAY AS THE
AREA SHOULD REACH THE MID 80S INLAND AND LOWER 80S ALONG THE COAST.
LOWS TONIGHT WILL BE IN THE MID 50S TO AROUND 60 WHICH IS NEAR
SEASONAL NORMALS. /04
[MONDAY THROUGH TUESDAY NIGHT]...A SECONDARY FRONTAL PASSAGE LATE
SUNDAY WILL BRING A COOLER AND DRIER NORTHWESTERLY FLOW TO THE AREA
FOR MONDAY...WITH HIGHS RANGING FROM 78 TO 83 DEGREES. LOWS MONDAY
NIGHT WILL FALL BACK INTO LOW TO MID 50S NORTH OF I-10...WITH UPPER
50S ALONG THE COAST. A MID/UPPER LEVEL LOW PRESSURE SYSTEM OVER THE
MIDDLE MISSISSIPPI RIVER VALLEY LATE MONDAY WILL MOVE SOUTHEAST AND
OPEN INTO A SHORTWAVE ON TUESDAY...MOVING THROUGH THE BASE OF THE
LONG WAVE TROUGH. ENOUGH RESIDUAL MOISTURE SHOULD BE AROUND FOR
ISOLATED LIGHT SHOWERS TO DEVELOP ACROSS THE FORECAST AREA LATE
MONDAY NIGHT AND TUESDAY MORNING DUE TO ENHANCED LIFT AHEAD OF THE
WAVE...AND DECREASED STABILITY AS 700 MB TEMPERATURES DROP FROM 3C
TO NEAR FREEZING. THE SHORTWAVE WILL EXIT EAST OF THE AREA QUICKLY
BY TUESDAY AFTERNOON...FOLLOWED BY DRY CONDITIONS THROUGH TUESDAY
NIGHT. THE COOLEST TEMPERATURES OF THE WEEK WILL OCCUR ON TUESDAY
WITH AFTERNOON HIGHS IN THE LOW TO MID 70S. TUESDAY NIGHT LOWS WILL
FALL INTO THE MID TO UPPER 40S NORTH OF I-10 AND THE LOWER 50S SOUTH
OF I-10. /22
.LONG TERM [WEDNESDAY THROUGH SUNDAY]...THE DRY CONDITIONS WILL
CONTINUE WEDNESDAY AND THURSDAY...WITH ISOLATED TO SCATTERED SHOWERS
AND THUNDERSTORMS RETURNING FRIDAY THROUGH SUNDAY AS THE NEXT STORM
SYSTEM APPROACHES THE REGION FROM THE WEST. TEMPERATURES WILL
MODERATE WEDNESDAY AND THURSDAY AND THEN CLIMB ABOVE NORMAL FRIDAY
THROUGH SUNDAY. /22
&&
.MARINE...A COLD FRONT WILL MOVE EAST ACROSS THE MARINE AREA TODAY.
SOUTHWESTERLY WINDS WILL SLOWLY DIMINISH SOMEWHAT BY LATE THIS
MORNING. HIGH PRESSURE WILL BUILD INTO THE REGION THROUGH WEDNESDAY
THEN SHIFTS EAST OF THE AREA ON THURSDAY AS ANOTHER LOW PRESSURE
SYSTEM ADVANCES ACROSS THE PLAINS WITH LIGHT WESTERLY TO NORTHERLY
WINDS BECOMING SOUTHERLY FOR WEDNESDAY AND THURSDAY. /04
&&
.AVIATION [12Z ISSUANCE]...VFR CONDITIONS EXPECTED FOR THE NEXT 24
HOURS. SOUTHWEST WINDS WILL REMAIN LIGHT THROUGH 16Z THEN BEGIN TO
INCREASE DURING THE AFTERNOON HOURS. /04
&&
.FIRE...DRIER CONDITIONS WILL RETURN TODAY THROUGH MONDAY...WITH
LOWEST AFTERNOON RELATIVE HUMIDITY VALUES FALLING INTO THE LOWER 30S
ACROSS ALL THE INTERIOR SECTIONS. A RED FLAG WARNING IS NOW IN
EFFECT FOR THE INLAND PORTIONS OF THE WESTERN FLORIDA PANHANDLE THIS
AFTERNOON...AND FIRE WEATHER WATCH HAS BEEN POSTED FOR MONDAY
AFTERNOON. ISOLATED LIGHT SHOWERS WILL DEVELOP ACROSS THE AREA LATE
MONDAY NIGHT AND TUESDAY MORNING...WITH THE DRY CONDITIONS RETURNING
MID WEEK. LOW LEVEL MOISTURE AND INCREASING RAIN CHANCES WILL RETURN
LATE IN THE WEEK AS SURFACE HIGH PRESSURE MOVES EAST OF THE AREA. /22
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 86 58 81 55 / 00 05 05 20
PENSACOLA 84 63 80 59 / 05 05 05 10
DESTIN 80 64 78 60 / 10 05 05 10
EVERGREEN 85 58 80 52 / 00 05 05 20
WAYNESBORO 84 57 79 53 / 00 10 05 20
CAMDEN 84 57 79 52 / 05 10 05 20
CRESTVIEW 87 56 83 53 / 05 05 05 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...RED FLAG WARNING FROM 1 PM SUNDAY TO 6 PM SUNDAY FOR THE
FOLLOWING ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...AND
INLAND SANTA ROSA.
FIRE WEATHER WATCH FROM 1 PM MONDAY TO 6 PM MONDAY FOR THE
FOLLOWING ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...AND
INLAND SANTA ROSA.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Apr 25, 6:30 AM EDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 530 AM CDT SUN APR 25 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-271200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 530 PM CDT SUN APR 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA...SOUTHEAST MISSISSIPPI AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA... .DAY ONE...TODAY AND TONIGHT HAZARDOUS WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE RISK OF HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL FOR SEVERE WEATHER WILL NOT BE REQUIRED THROUGH THE PERIOD.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:45 AM EDT | Fire Weather Watch | MOB | 24 hr |
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.